RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 2, Pages 372–373 (Mi de1493)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The divergence on a set of positive measure of the Riesz means of kernels of fractional order

V. A. Il'in, Sh. A. Alimov

Lomonosov Moscow State University

Full text: PDF file (244 kB)

Bibliographic databases:
UDC: 517.946
Received: 28.12.1971

Citation: V. A. Il'in, Sh. A. Alimov, “The divergence on a set of positive measure of the Riesz means of kernels of fractional order”, Differ. Uravn., 8:2 (1972), 372–373

Citation in format AMSBIB
\Bibitem{IliAli72}
\by V.~A.~Il'in, Sh.~A.~Alimov
\paper The divergence on a set of positive measure of the Riesz means of kernels of fractional order
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 2
\pages 372--373
\mathnet{http://mi.mathnet.ru/de1493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300152}
\zmath{https://zbmath.org/?q=an:0244.35033}


Linking options:
  • http://mi.mathnet.ru/eng/de1493
  • http://mi.mathnet.ru/eng/de/v8/i2/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:93
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020